Pacific Journal of Mathematics

One-parameter fixed point indices.

Dončo Dimovski

Article information

Pacific J. Math., Volume 164, Number 2 (1994), 263-297.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 55M20: Fixed points and coincidences [See also 54H25]
Secondary: 57Q35: Embeddings and immersions


Dimovski, Dončo. One-parameter fixed point indices. Pacific J. Math. 164 (1994), no. 2, 263--297.

Export citation


  • [BJ] B. Jiang,Fixed point classes from a differential viewpoint, in Fixed PointThe- ory, Springer Lecture Notes in Mathematics, Vol. 886, (1981), 163-170.
  • [B] B. Jiang, Lectures on Nielsen fixed point theory, Contemp. Math., vol. 14,Amer. Math. Soc, Providence, RI,1983.
  • [DG] D. Dimovski and R. Geoghegan, One-parameter fixed point theory, Forum Math., 2 (1990), 125-154.
  • [Ha] V. L. Hansen, The homotopy problemfor the components in the space of maps on the n-sphere,Quart. J. Math., Oxford (3), 25 (1974),313-321.
  • [HQ] A. Hatcher and F. Quinn, Bordsm invariants of intersections of submanifolds, Trans. Amer. Math. Soc, 200 (1974),327-344.
  • [H] P. Hilton, Homotopy Theory and Duality, Gordon and Breach, New York, 1965.
  • [J] J. Jezierski, One codimensional Weckentype theorems, to appear.
  • [RS] C.Rourke andB. Sanderson, Piecewise Linear Topology, Springer-Verlag, New York, Heidelberg,Berlin 1972.
  • [S] H. Schirmer, Fixed point sets of homotopies, Pacific J. Math., 108 (1983), 191-202.
  • [W] G. Whitehead, Elements of Homotopy Theory, Springer-Verlag, New York, Heidelberg, Berlin, 1978.